# SDR AALA20040119

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN) TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-27 FOR TAILCONE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION. --CLOSED--
